I was on Arimidex for six weeks and basically lost the use of my left hand, I immediately stopped taking Arimidex, even, though a call to my Oncologist office said that wasn't a side effect. The Oncologist had assured me that any side effects would go away after three weeks if I stopped taking it. It's been two months and I have not gone back on the drug and my Oncologist has admitted that there is a much higher incidence of carpal tunnel among women who take this drug. I've been to a hand specialist and he's trying to get back the use of my hand, without surgery. Has anyone had any success getting back the use of their hands? I survived the cancer and Arimidex has destroyed the quality of my life. I can't hold a book, plant flowers, exercise or do any of the things that I enjoyed, someone has to be honest about what this drug really does to the quality of one's life and saving my life isn't enough.
The loss of the use of your hand is certainly a very RARE occurance when taking Arimidex. I would tend to think that there were other factors involved but possibly enhanced by the Arimidex. I doubt that Arimidex would be the sole cause. Best of luck with your treatment / therapy but if it is true Carpal Tunnel it's a rather simple surgery with a wonderful succcess rate. Regards ....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.